# SDR SWAA2022030275116

- Difficulty date: January 27, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 727B AND 727D R/H Z ANGLE IS CORRODED TOP SURFACE AS MARKED / REMOVED CORROSION I/A/W B737 SRM 51-10-02-0G-0. CHECKED LIMITS. ORIGINAL .040; LOSS .009 REMAINING .031 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIGURE 103D. REMOVED AND REPLACED WITH A NEW Z ANGLE BS727-BS767 R/H ON NRC 38837/1600/0018; DEFECT # X884264 P/N 146A7502-2
